# SDR FDEA201002120414

- Difficulty date: February 12, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510250
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT LOWER TORQUE BOX WEB IS CRACKED AT UPPER LIGHTING HOLE BS 1243.  STOP DRILLED CRACK AT LOWER RIGHT LIGHTING HOLE IAW SRM 51-10-1 AND 51-40-2.   COMPLIED WITH HFEC INSPECTION IAW NDTM PT6 51-00-00, FIG. 23, AND VERIFIED CRACK ENDS AT STOP DRILL. FABRICATED NEW DOUBLER, IAW SRM 51-40-2 AND 53-10-2 FIG. 6. INSTALLED NEW DOUBLER IAW SRM 51-30-2 AND 51-40-2 FIG. 1, REV 102.
